After All Else Failed They Came to CA Care: Cases of Prostate Cancer

BY DOCUMENTING THESE STORIES IT IS OUR HOPE THAT YOU OR YOUR LOVED ONES CAN LEARN SOMETHING MORE THAN JUST “GOING TO THE DOCTOR OR HEALER” TO SEEK TREATMENT.

Case 1: FYC is a 67-year-old man. In 2012, his PSA was at 19.0. A biopsy confirmed prostate cancer with a Gleason score of 4+5. FYC was given two options. One, go for surgery or two, undergo hormonal therapy.

FYC opted for the latter. He was given Zoladex injection at 3 monthly interval. In addition took oral Casodex.  His PSA dropped to below zero. All was well. However, 2 years later, his PSA started to increase again.

FYC underwent 6 cycles of chemotherapy using Taxotere. He did not suffer any side effects. A bone scan in February 2014, showed bony metastasis. The cancer had spread to his 2nd rib, thoracic and lumbar vertebrae, sacrum, right sacroiliac joint, both ischii and lesser trochanter.

FYC received 10 sessions of radiotherapy. His backaches were resolved after the treatment. FYC was alright for about 8 months.

In November 2014, FYC had severe back pain again. Bone scan showed extensive metastases. FYC had 5 cycles (scheduled for 6 cycles) of chemotherapy using carboplatin + cabazitaxel. One cycle of this chemo cost RM 15,000.

His PSA readings from November 2014 to February 2015, were as below.

25 November 2014 22.5
26 December 2014 52.8
16 January 2015 58.4
5 February 2015 64.1
26 February 2015 72.7

FYC had no other option and came to see our help.

Case 2: Tom (not real name) is 76 years old. About 7 years ago he had blood in his urine. His PSA in July 2007 was 15.7. By December 2007 this had risen to 33. He consulted a urologist on 17 January 2008 and underwent a prostate biopsy. MRI and bone scan proved normal but biopsy confirmed a Gleason score 3+4 cancer.

Tom proceeded to have an open radical prostatectomy with bilateral pelvic nodes dissection on 25 January 2008. Histology unfortunately confirmed extensive cancer and there were a couple of positive nodes bilaterally. The margin was positive.

Tom was immediately started on Lucrin and proceeded with radiotherapy from 24 March to 15 May 2008. His PSA dropped to 0.01 — 0.03. He was on Lucrin for 2 years after his radiation. His PSA crept up to 1.4 one year after his Lucrin was stopped. On this basis, he went back on Lucrin again. His PSA responded by falling to 0.1 in February 2011 but by November 2011 it has risen to 0.3 and 0.5 by May 2012 and rose to 2.0 by August 2012.

At this point, Tom was started on Casodex. Test showed that Tom was predisposed to osteoporosis. So the doctor started him on Fosamax. Tom was on Casodex for about 4 years. Then his PSA started to increase to 14 plus.  The urologist advised  orchidectomy (removal of the testes).

His PSA did not decrease at all even after the surgery. Instead, it went up to 22 then 35. A CT scan in July 2014 indicated sclerosis of the T6, T 10, L4, L5, sacrum and coccyx. Compression of L3 vertebral body was noted. There were multiple nodules in both lungs, indicating metastases.

Tom  consulted a few oncologists and decided to go for chemotherapy. Tom completed 6 cycles of chemo with Taxotere (docetaxel) in December 2014. His PSA then was 15. While on chemotherapy, TH suffered the side effects such as: total loss of hair, loss of appetite, lack of strength, etc.

Since he had pain in his lower back bone, 10 sessions of radiation were given to him in February 2015. His PSA shot up to 264 in February 2015 while he was undergoing radiotherapy. A month later, March 2015, his PSA increased to 531.

The oncologist suggested that Tom  go for another round of chemo either with Jevtana or oral drug  Zytiga (abiraterone acetate). Zytiga cost RM 12,000 per month.

Tom did not think that he was fit enough to take another hit from chemo drug.

His overall health condition and energy level had deteriorated rapidly since January 2015. He lost 6 kg in one month. He has no appetite, he has numbness in his feet, weakness in his legs, wet cough that seems to worsen over the week, and he constantly has hyponatremia (low sodium in blood).

Tom’s daughter wrote: We also learned that he has drug-induced diabetes after chemo. We hope that our father will receive an effective alternative treatment from you after reading the information from your website.

His PSA reading from July 2014 to March 2015 showed a rather drastic increase.

9 July 2014 30.3
12 August 2014 33.0
28 October 2014 16.5
18 December 2014 15.5
February 2015 264
3 March 2015 531

Tom, his wife and daughter came to seek our help.

Chris:  Did you ask if all the treatments they gave you were going to cure you?

They answered: No, the doctor said no guarantee!

C: Who ask you to come and see us?

Tom: My doctor. I went to his clinic and he told me right away that I should seek your help.

C: Is he a medical doctor?

T: Yes.

C: That’s a surprise!

Comment

Two prostate cancer patients from two different places, treated almost the same way by different doctors in different hospitals, achieved almost the same FAILED results.

I wonder if Einstein was joking when he said:

1 Insanity-by-Einstein

What You Need to Know About Carbazitaxel (Jevtana)

This is the first time, we have heard of Jevtana, cute name indeed.  This chemo-drug was approved by the US FDA for the treatment of hormone-refractory prostate cancer on 17 June 2010 … thus making it a rather new drug. But click on this link to know what you are up against. http://www.jevtana.com/advanced-prostate-cancer/default.aspx

The following a extracts from the company’s website:

JEVTANA may fight tumors that have become resistant to docetaxel, so it may help you even if docetaxel is no longer working.

IMPORTANT SAFETY INFORMATION FOR JEVTANA® (CABAZITAXEL) INJECTION 

  • JEVTANA may cause serious side effects, including low white blood cells … can cause you to get serious infections, and may lead to death. People who are 65 years or older may be more likely to have these problems. JEVTANA should not be given to patients with low white blood cell counts. Do blood tests regularly to check your white blood cell counts during your treatment with JEVTANA
  •  JEVTANA can also cause severe allergic reactions. Severe allergic reactions can happen within a few minutes after your infusion of JEVTANA starts, especially during the first and second infusions. Symptoms of severe allergic reactions may include rash or itching, skin redness, feeling dizzy or faint, breathing problems, chest or throat tightness, swelling of face.
  • JEVTANA can cause severe stomach and intestine problems, which may lead to death. Vomiting and diarrhea can happen when you take JEVTANA. Death has happened from having severe diarrhea and losing too much body fluid or body salts with JEVTANA.
  • JEVTANA can cause a leak in the stomach or intestine, intestinal blockage, infection, and bleeding in the stomach or intestine. This can lead to death.
  • Kidney failure may happen with JEVTANA, because of severe infection, loss of too much body fluid (dehydration), and other reasons, which may lead to death.

Common side effects of JEVTANA include:

  •  Low white blood cell count
  • Low red blood cell count. Anemia include shortness of breath and tiredness
  • Low blood platelet count leading to bruising or bleeding
  • tiredness
  • nausea
  • constipation
  • weakness
  • blood in the urine
  • back pain
  • decreased appetite
  • fever
  • stomach (abdominal) pain
  • change in your sense of taste
  • cough
  • joint pain
  • hair loss
  • numbness, tingling, burning or decreased sensation in your hands or feet

Read carefully and prayerfully. Decide for yourself what is good for you. Your life is in your hands.

To know more about healing of prostate cancer, read this book.

Prostate CA  Cover

Available at: http://bookoncancer.com/productDetail.php?P_Id=57

Advertisements